# SDR 96UAL900111

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9024U
- Make and model: Boeing 737222
- Aircraft serial: 19062
- Engine: Pwa JT8D7B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Regulator
- Part number: 39268631
- Condition: Leaking
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN, THE RIGHT PACK WAS OFF AND THE OVERHEAT LIGHT CAME ON.  THE TURBOFAN WAS RUNNING ALL THE TIME.  REPLACED THE PRESSURE REGULATOR, CHECKS OK.  THE SHOP FOUND AN INTERNAL DIAPHRAGM WAS LEAKING.
